# SDR IPXA2016012598424

- Difficulty date: January 25, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 79,591 hours, 16,204 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Channel
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR PNEUMATIC EMERGENCY DRIVE MOTOR CHAIN REMOVED AFTER FINDING IT DAMAGED.  R & R L1 DOOR PNEUMATIC EMERGENCY DRIVE MOTOR CHAIN IAW CMM 52-11-09.
